# SDR REXA2014041300377

- Difficulty date: April 13, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N8797A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7797
- Aircraft time: 24,022 hours, 21,332 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REWRITTEN FROM AML 3055512 CREW SMELLED BURNED ELECTRONICS ON FLIGHT DECK.  ACCOMPLISHED DOCUMENTED ON AML'S 3055515, 3055516, 3055517 & 3055518.  GAINED ACCESS TO LOWER AVIONICS, NOSE & PEDESTAL AREA.  PHYSICALLY SEARCHED FOR ANY DISCREPANCY CONTRIBUTING TO ELECTRICAL SMELL.
